Know About Yeast Infection Caused by Antibiotics

The most embarrassing and the uncomfortable disease is the yeast infection. Because of this disease, many problems may occur to the body, sometimes this yeast infection may result in severe problems. There are several reasons for the occurrence of the yeast infections. Some of the reasons which are affecting the body by yeast infection are stress, antibiotics usage, illnesses, cleanliness etc.

Now-a-days, yeast infections because of antibiotics are becoming more common. Due to the usage of antibiotics, bacterial and the yeast infections occur. Besides treating the diseases, the antibiotics are causing infections. One has to think regarding the yeast infection and the antibiotics.

With the usage of the antibiotics, the beneficial bacteria are destroyed. The beneficial bacteria work for the controlling yeasts and the bad bacteria that cause infections. By taking the antibiotics regularly, the beneficial bacteria will be killed because they don’t discriminate the bad bacteria and the beneficial bacteria.

Once the beneficial bacteria is killed, then the yeast will start growing and they multiply themselves and yeast colonies are formed and severe itching and burning will be caused because of the yeast growth at different places. This is one of the affects of using antibiotics regularly.

Besides the beneficial bacteria, immune system is the second system which protects our body from yeast. If you take lot of antibiotics the immune system will get destroyed. Again, the immune system is dependent on the beneficial bacteria. The bacteria which are useful, not only fights against the bad bacteria and the yeast, but also helps in absorbing the nutrients from foods. For the full digestion process, the immune system helps a lot. The beneficial bacteria will break the food particles and help in digesting the food particles. Improper digestion of food results in bloating.

So, one suffers with more infections if the antibiotics usage becomes more regular.

Comments are closed.